# SDR UPS99830088

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R/W L/E DOUBLER CRACKED JUST ABOVE NR 4 PYLON.  FABRICATED AND INSTALLED NEW DOUBLER IAW DC8 SRM 57-2-1A AND 51-1-20D.
